Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1741 to 1760 of 1764

1741
선형 탄성 문제의 경제적분식 해와 변분해의 동등성 증명

유영면; 박찬우; 권길헌researcher, 대한기계학회논문집 A, v.11, no.6, pp.1001 - 1004, 1987-06

1742
Pseudoanalytic functions - A function theoretic approach to elliptic systems of equations with 2 independent variables

권길헌researcher, PROC. 7TH WORKSHOP ON PURE APPL. MATH., v.7, no.0, pp.29 - 41, 1987-06

1743
Hypoellipticity of locally integrable systems of complex vector fields

권길헌researcher, PROC. KIT MATH. WORKSHOP, ANALYSIS AND GEOMETRY, v.0, no.0, pp.178 - 179, 1987-06

1744
A NOTE ON A SPACE HP,A OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher; KIM, SM; KWON, EG, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.35, no.3, pp.471 - 479, 1987-06

1745
Hardy-Littlewood inequalities for the weighted Bergman spaces

곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.2, no.0, pp.33 - 37, 1987-05

1746
SEIFERT MATRICES AND BOUNDARY LINK COBORDISMS

Ko, Ki-Hyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.299, no.2, pp.657 - 681, 1987-02

1747
A note on n-harmonic majorants

, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.0, pp.461-472, 1986-12

1748
A NOTE ON N-HARMONIC MAJORANTS

Kim, Hong Ohresearcher; Lee, Chang-Ockresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.3, pp.461 - 472, 1986-12

1749
ON A THEOREM OF HARDY AND LITTLEWOOD ON THE POLYDISK

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.97, no.3, pp.403 - 409, 1986-07

1750
On Fatou points of L^p functions

김홍오researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.23, no.0, pp.17 - 20, 1986-07

1751
On the Blaschke conditions of L^p functions and normal functions I

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.26, no.0, pp.1 - 3, 1986-07

1752
A tube formula in product Riemannian manifolds

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.1, no.1, pp.31 - 34, 1986-01

1753
On closed maximal ideals of M

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.62, no.0, pp.343 - 346, 1986-01

1754
s-Smith equivalent representations of finite abelian groups

Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.323 - 329, 1985-08

1755
Induction in Equivariant K-theory and s-Smith Equivalence of representations

Eung Chun Cho; Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.311 - 315, 1985-08

1756
HYPOELLIPTICITY AND LOCAL SOLVABILITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Kwon, Kil Hyunresearcher, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.10, no.5, pp.525 - 542, 1985

1757
CONCATENATIONS APPLIED TO ANALYTIC HYPOELLIPTICITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Kwon, Kil Hyunresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.283, no.2, pp.753 - 763, 1984-06

1758
Derivatives of Blaschke products

Kim, Hong Ohresearcher, PACIFIC JOUR. MATH, v.114, no.0, pp.175 - 190, 1984-01

1759
ON THE MEAN BOUNDARY-BEHAVIOR AND THE TAYLOR COEFFICIENTS OF AN INFINITE BLASCHKE PRODUCT

AHERN, P; Kim, Hong Ohresearcher, MICHIGAN MATHEMATICAL JOURNAL, v.31, no.1, pp.3 - 14, 1984-01

1760
Minimum Variance Unbiased Estimation for the Nagative Exponential Distribution with Truncation Parameter

C.J. Park; U Jin Choiresearcher, PROC. COLL. NATUR. SCI.,SNU(미확인), v.3, no.1, pp.13 - 18, 1978

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0